# SDR AALA982014

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 880501
- Condition: Failed
- Location: Lt Mlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1399 - DURING CRUISE, LEFT MAIN GEAR DOWN LOCK SWITCH MESSAGE WAS INTERMITTENT ON MFDU.  AIRCRAFT LANDED IAH WITHOUT FURTHER INCIDENT.  FOUND NR 2 DOOR LOCK SENSOR FAULTY.  REPLACED NR 2 DOOR LOCK SENSOR AND ACCOMPLISHED PROXIMITY CHECK.  SWUNG GEAR SEVERAL TIMES WITH NORMAL OPERATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
